# SDR QXEA2011011300029

- Difficulty date: January 9, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 9,436 hours, 10,083 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0383
- Condition: Inoperative
- Location: Overspeed
- Part time: 8,712 hours, 9,477 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION, FOUND NR 1 PROP HAD NOT FEATHERED.  REPLACED NR1 ENG OVERSPEED GOV IAW AMM 61-20-26-000/400-801.  OPS CHECKED NORMAL NO LEAKS NOTED. RETURNED TO SERVICE.
